# SDR YENA2024122701636

- Difficulty date: December 25, 2024
- Submitted: December 27, 2024
- Operation: Air carrier
- Aircraft: N966JT
- Make and model: Airbus A321-231
- Aircraft serial: 07230
- Aircraft time: 30,417 hours, 9,744 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Elec Connector
- Condition: Unsecure
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT#1830, SDQ-BOS. 'EXIT SIGN OVER DOOR 1R NOT ILLUMINATING; FOUND LOOSE CONNECTOR ON R1 DOOR, RECONNECTED CONNECTOR AS NEEDED, OPS CHECK GOOD PER AMM 33-51-38.'
